# SDR AALA201801299032

- Difficulty date: January 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 10,647 hours, 3,072 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED THE CYLINDER IAW AMM  52-10-00.
